5 doctors weighed in:

I broke out in hives due to an allergic reaction to flagil antibiotics... What can I use to help get rid of them.?

5 doctors weighed in
Dr. LUIS IRIZARRY
Family Medicine
3 doctors agree

In brief: Hives

Stop flagyl.
Take benadryl (diphenhydramine). Avoid hot water, do not scratch. Use cetaphil cream. If have severe and diffuse hive, then doctor may suggest a bit of steroid pills or injection.

In brief: Hives

Stop flagyl.
Take benadryl (diphenhydramine). Avoid hot water, do not scratch. Use cetaphil cream. If have severe and diffuse hive, then doctor may suggest a bit of steroid pills or injection.
Dr. LUIS IRIZARRY
Dr. LUIS IRIZARRY
Thank
Dr. William Lizarraga
Internal Medicine
1 doctor agrees

In brief: Time, antihistamines

The rash that comes from exposure to drugs should go away with time.
Antihistamines like Benadryl (diphenhydramine) might help with symptoms, but might also cause drowsiness.

In brief: Time, antihistamines

The rash that comes from exposure to drugs should go away with time.
Antihistamines like Benadryl (diphenhydramine) might help with symptoms, but might also cause drowsiness.
Dr. William Lizarraga
Dr. William Lizarraga
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors